# SDR IXXA06SMN325S

- Difficulty date: September 25, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 88,788 hours, 35,270 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: T/E Flap
- Part time: 88,788 hours, 35,270 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT WING OUTBOARD FLAP LEADING EDGE UPPER SKIN WITH NON STANDARD REPAIR AT STATION XF211.000.  REMOVED SKIN WITH NON STANDARD REPAIR.  FABRICATED NEW SKIN.  CLEANED TREATED AND PRIMED AREA AND NEW SKIN INTERNAL SURFACE.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED NEW SKIN IAW DC-8 SRM 57-7-1 FIG 4 PAGES 2 OF 2 TR NR 57-94 DATE 10-01-02, DC-8 SRM 57-1-0, DC-8 SRM 57-7-1 FIG 4 PAGES 2 OF 2 ITEM “C”, DC-8 SRM 51-1-8B, DC-8 SRM 51-1-11, AND DC-8 SRM 51-1-21.
